# SDR UPS01636401

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 278053704
- Part serial: 3404FP
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORT-ICE SW SELECTED FROM ON TO OFF EICAS MSG REMAINED ILLUMINATED . LIGHT AND MSG OCCURRED ON T/O ROLL LIGHT AND MESSAGE NOT DISPLAYED  WITH SWITCH IN THE ON POSITION REF LOG PAGE 698091. *S/D* R/R WING TAI CONT RELAY K414. R/R RH WING TAI VALVE AS PER M/M 30-11 -02 OPS CHK AND LEAK CHECK NML. PER MM 30-11-02 VALVE PN ON AND OFF 278053704 SN OFF 3404FP
